Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Sharp pains in my hands! Zerit?
Jul 22, 2002

I am currently on a taking zerit,epivir,and viramune. I have been on these drugs for the past 3 months. Lately, I have been getting sharp pains in my hands that last for a few seconds and then go away. Could any of my meds be causing this and is it anything that I should worry about??

Response from Dr. Henry

Sharp pains in the hands only would generally NOT be caused by the zerit since "D" drug neuropathy almost always first involves the feet (the longest nerves in the body are the first to exhibit the toxicity). Carpal tunnel syndrome or other nerve entrapment conditions can involve the hands as you describe. When the pain is fleeting such as you describe it is often more difficult to pinpoint the cause. An examination/evaluation be a neurologist is recommended if the condition worsens. KH



Previous
Want to donate drugs
Next
PEP treatment

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement